Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 16, Issue 8, 2014
Metadata
 

On homotopy types of limits of semi-algebraic sets and additive complexity of polynomials
Sal Barone and Saugata Basu
pp. 1527–1554
Abstract | Full-Text PDF (823 KB) | Metadata

Approximation by continuous rational maps into spheres
Wojciech Kucharz
pp. 1555–1569
Abstract | Full-Text PDF (171 KB) | Metadata

Submanifolds and the Hofer norm
Michael Usher
pp. 1571–1616
Abstract | Full-Text PDF (699 KB) | Metadata

Hyperbolic monodromy groups for the hypergeometric equation and Cartan involutions
Elena Fuchs, Chen Meiri and Peter Sarnak
pp. 1617–1671
Abstract | Full-Text PDF (1166 KB) | Metadata

On the number of finite algebraic structures
Erhard Aichinger, Peter Mayr and Ralph McKenzie
pp. 1673–1686
Abstract | Full-Text PDF (160 KB) | Metadata

Bubbling on boundary submanifolds for the Lin–Ni–Takagi problem at higher critical exponents
Manuel del Pino, Fethi Mahmoudi and Monica Musso
pp. 1687–1748
Abstract | Full-Text PDF (393 KB) | Metadata

Quelques espaces de modules d'intersections complètes lisses qui sont quasi-projectifs
Olivier Benoist
pp. 1749–1774
Abstract | Full-Text PDF (288 KB) | Metadata